# SDR UALA2012011200263

- Difficulty date: January 12, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 69,841 hours, 26,326 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT DISARM.  FOUND DEBRIS IN GIRTBAR PAWL AREA. REMOVED, CLEANED, AND ADJUSTED SLIDE PACK STRAPS, OPS OKAY.
